# SDR A6WA200440026

- Difficulty date: March 6, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 8,573 hours, 8,448 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 16154101
- Condition: Disconnected
- Location: Nlg
- Part time: 8,573 hours, 8,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR OPEN AND CAUTION DISAGREE MESSAGES, ACCOMPANIED BY WOW INPUT AND STEERING INOPERATIVE CAUTION MESSAGE ON DEPARTURE.  RAN QRH FOR NLG DOOR OPEN, GEAR DISAGREE REMOVED WITH GEAR DOWN, RAN QRH FOR CAUTIONS.  RECONNECTED TORQUE LINKS, REMOVED AND REPLACED LOWER TORQUE LINK, RETRACTION CHECK GOOD.
